# SDR FDEA200909163384

- Difficulty date: September 16, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163451
- Condition: Damaged
- Location: Bs 1090
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1090 FRAME IS PUNCTURED IN THE UPPER FLANGE ABOVE STR 27L.  CUT-OUT DAMAGED AREA IAW SRM 51-10-1 REV 101.  FABRICATED REPAIR DOUBLER IAW SRM 51-40-3 FIG 1.  HEAT TREATED 7075-0 TO T6 CONDITION IAW ER 2-37153-801 REV A.  CW CONDUCTIVITY TEST IAW NDTM PT 6, 51-00-00, FIG 20, CONDUCTIVITY TEST EQUAL TO   7075T6.  LOCATED AND DOUBLER IAW SRM REV 101, 51-30-5.  TREATED   AND PRIMED DOUBLER IAW SRM 51-10-2.  INSTALLED DOUBLER IAW SRM REV 101 51-30-2.
